MathSciNet Relay Station
MathSciNet bibliographic data
MR1954958 65N30
Matsuzawa, Yuki; Suzuki, Takashi; Tsuchiya, Takuya Finite element approximation of $H$-surfaces. Math. Comp. 72 (2003), no. 242, 607–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement